# SDR SWAA2019020429129

- Difficulty date: January 29, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 37,055 hours, 22,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 101114
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT LIGHT BLANK OFF PLATE CRACKED.  R&R LIGHT PLATE PER SIP.
